Journal article icon

Journal article

Response to 'The appropriation of complexity theory in health care'.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1258/jhsrp.2010.009158

Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Primary Care Health Sciences
Role:
Author
Journal:
Journal of health services research and policy More from this journal
Volume:
15
Issue:
2
Pages:
115-117
Publication date:
2010-04-01
DOI:
EISSN:
1758-1060
ISSN:
1355-8196
Language:
English
Keywords:
Pubs id:
pubs:221170
UUID:
uuid:fe45c400-b5b0-4110-b9a7-6c6505b5d0fe
Local pid:
pubs:221170
Source identifiers:
221170
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP